RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2009, Volume 373, Pages 210–225 (Mi znsl3584)  

The 2-$d$ Jacobian conjecture, the $d$-inversion approximation and its natural boundary

R. Peretz

Department of Mathematics, Ben Gurion University of the Negev, Beer-Sheva, Israel

Abstract: Let $F\in\mathbb C[X,Y]^2$ be an étale mapping of degree $\operatorname{deg}F=d$. An Étale mapping $G\in\mathbb C[X,Y]^2$ is called a $d$-inverse approximation of $F$ if $\operatorname{deg}G\le d$ and $F\circ G=(X+A(X,Y),Y+B(X,Y))$ and $G\circ F=(X+C(X,Y),Y+D(X,Y))$ where the orders of the four polynomials $A,B,C$ and $D$ are greater that $d$. It is a well known result that every $\mathbb C^2$ automorphism $F$ of degree $d$ has a $d$-inverse approximation, namely $F^{-1}$. In this paper we prove that if $F$ is a counterexample of degree $d$ to the 2-dimensional Jacobian Conjecture, then $F$ has no $d$-inverse approximation. We also give few conclusions of this result. Bibl. – 18 titles.

Key words and phrases: the Jacobian conjecture, étale morphisms, inversion formulas, polynomial automorphisms, natural boundary.

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 168:3, 428–436

Document Type: Article
UDC: 517.55+512.71
Received: 19.08.2009
Language: English

Citation: R. Peretz, “The 2-$d$ Jacobian conjecture, the $d$-inversion approximation and its natural boundary”, Representation theory, dynamical systems, combinatorial methods. Part XVII, Zap. Nauchn. Sem. POMI, 373, POMI, St. Petersburg, 2009, 210–225; J. Math. Sci. (N. Y.), 168:3 (2010), 428–436

Citation in format AMSBIB
\Bibitem{Per09}
\by R.~Peretz
\paper The 2-$d$ Jacobian conjecture, the $d$-inversion approximation and its natural boundary
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XVII
\serial Zap. Nauchn. Sem. POMI
\yr 2009
\vol 373
\pages 210--225
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3584}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2010
\vol 168
\issue 3
\pages 428--436
\crossref{https://doi.org/10.1007/s10958-010-9995-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954757959}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3584
  • http://mi.mathnet.ru/eng/znsl/v373/p210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:112
    Full text:25
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019